MathSciNet Relay Station
MathSciNet bibliographic data
MR1607740 14J60 (14F17)
Biswas, Indranil; Nagaraj, D. S. Parabolic ample bundles. II. Connectivity of zero locus of a class of sections. Topology 37 (1998), no. 4, 781–789.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement